# SDR VNAA0106019

- Difficulty date: June 26, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 15,601 hours, 13,869 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 22260A030201
- Part serial: 193
- Condition: Failed
- Location: Cockpit
- Part time: 2,130 hours, 1,825 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AT 4200MSL, THE CREW HEARD A NOISE AND DETERMINED THERE WAS A PROBLEM WITH THE PRESSURIZATION SYSTEM.  THE CREW CONTACTED MAINTENANCE CONTROL AND WENT THROUGH TROUBLESHOOTING STEPS FOR A SOLUTION BUT THE PROBLEM PERSISTED.  THE CREW WAS INSTRUCTED TO RETURN TO PIT.  ON THE RETURN TO PIT THE MANUAL MODE BEGAN TO PRESSURIZE THE CABIN QUICKLY.  FLIGHT 4066 LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE PRESSURIZATION CONTROL PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
